Convergence results for the indifference value based on the stability of BSDEs

Frei, Christoph . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :464-488

Locate this article in:

Bibtex

@article{CIS-268627,
  Author = {Frei, Christoph},
  Title = {Convergence results for the indifference value based on the stability of BSDEs},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {464--488},
  Keywords = {This issue is dedicated to the memory of John T. Lewis, 1932-2004, exponential utility, indifference valuation, correlated Brownian motions, quadratic BDSE, convergent constraints}
}

Similar articles